# SDR DALA2023101808570

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 10,609 hours, 4,854 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMELLED A NOT NORMAL SMELL ON T/O. QUICKLY DISAPPEARED IN THE AIR WITHIN A FEW MINS AROUND 2,500-3,000 AGL. NO EICAS MESSAGES. SMELL DID NOT COME BACK. F/A'S SMELLED IT ON T/O TOO BUT WENT AWAY IN THE BACK. FWD + AFT FAS. FOUND ON INSPECTION OF #1 ENG EVIDENCE OF HYDRAULIC LEAK. FOUND EDP PRESSURE HOSE LEAKING AT TOP DISCONNECT. ATTEMPTING REINSTALLING. NO HELP. WILL ALSO REQUIRE HYDRAULIC COUPLING AT TOP DISCONNECT DUE TO DAMAGED THREADS. (MJ 064488). SUSPECT SOURCE OF SMELL TO BE ENG 1. SLIGHT ODOR PRESENT ON ENG 1 BLEED. (MJ 064488). RMVD NBR 1 ENG EDP PRESSURE HOSE PER A220 AMP 29- 11-49. REPLACED NO 1 EDP PRESSURE HOSE IAW A220 AMP 29-11-49. LEAKS CHECKS GOOD. OK TO CLOSE LOG. REF 0017179 FOR NO-GO ODI STE
